# SDR DXTA2012060604992

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N748QS
- Make and model: Gulstm 200
- Aircraft serial: 157
- Aircraft time: 3,806 hours, 2,376 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 1242A000001
- Part serial: 00163
- Condition: Failed
- Location: Te Flaps
- Part time: 430 hours, 283 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING THE APPROACH, FLAPS STUCK AT 12 DEGREES.  DIVERTED. ON LANDING,  FAULT LIGHTS ILLUMINATED ON THE FSECU. (MOTOR, FAULT, ECU.)    REMOVED FAULTY FLAP PDU AND INSTALLED REPAIRED FLAP PDU IAW CMP 275210.  RAN FLAPS THRU 10 CYCLES WITH NO DEFECTS NOTED.  OPS CHECKED GOOD LAW MM 27-51-45.
